Investigation of the Cauchy problem for stochastic partial differential equations

Authors

  • H. M. Perun
  • V. K. Yasinsky

Abstract

It is shown that the solutions of stochastic linear parabolic equations with Poisson perturbations are stabilized in the mean square. The problem of determining the reserve of stability for a rod under random perturbations is studied.

Published

25.09.1993

Issue

Section

Research articles

How to Cite

Perun, H. M., and V. K. Yasinsky. “Investigation of the Cauchy Problem for Stochastic Partial Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 9, Sept. 1993, pp. 1259–1265, https://umj.imath.kiev.ua/index.php/umj/article/view/5928.